# SDR SWIA2021082060496

- Difficulty date: June 11, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1031-1051
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 23L BETWEEN FS 1031.00 - 1051.00     (C-CHECK RO 8/18/2021)    EVAL CORROSION IS 100% MATERIAL LOSS AND OUT OF LIMITS PER CRJ900 SRM 51-21-06-001-001-A01.  REPAIRED STGR 23L PER CRJ900 SRM 53-00-03-201-001-A02. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
